Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Suffering from lower abdominal pain, started after the abortion, unable to conceive. Suggestion?

Hi, i am 27 years old. i started having problems with my lower left and right abdominal pains, most of the time my lower right hurts bad. It all started in 2008 when i was 4 months and i had an abortion , after aborting i had sex after a week. I am having sharp pains and at times i think i have appendix. i went to see a gynocologist telling me that my pelvic is inffected..... my fiance and i have been together for 5 years now and i can t bear any children.... PLEASE HELP ME. um scared i dont know what to do.... what is really wrong with me??
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.F.
Most probably you are suffering with pelvic inflamatory disease, because it is followed by an abortion. You must be having leucorrhoea, brown and smelling discharege,or dysmenorrhoea(pain during periods).
After 5 years also you didn't have pregnancy, and you had an abortion so you must be having P.O.C.D. and after abortion you must have developed infection. You never had appendicitis because the in that case the pain will be only on right lower side and the pain is acute, an requires an immediate medical help.
I advise you to consult a gynacologist for diagnosis and treatment.
Wishing you an immediate and complete recovery.
Best regards.
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor